MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT OFFSET 4MM PE HC LINER Ø40/F; HIP SHELL LINER

MEDACTA INTERNATIONAL SA MPACT OFFSET 4MM PE HC LINER Ø40/F; HIP SHELL LINER
Catalog Number 01.32.4048HC4
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 octber 2023: lot 2215935: (b)(4) items manufactured and released on 04-aug-2022.Expiration date: 2027-07-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2022.On (b)(6) 2023, the patient came in reporting pain and instability due to a distally potted stem.The surgeon revised the medacta stem and head with competitor implants and revised the medacta liner with a medacta liner.The surgery was completed successfully.Presently, on (b)(6) 2023, the patient came in reporting pain after sustaining a dislocation of the head from the liner and the cause is unknown.The surgeon revised the competitor head and medacta liner and the surgery was completed successfully.

Brand Name
MPACT OFFSET 4MM PE HC LINER Ø40/F
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18109176
Report Number3005180920-2023-00861
Device Sequence Number7891403
Product Code LPH
UDI-Device Identifier07630040731256
UDI-Public07630040731256
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K183582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.32.4048HC4
Device Lot Number2215935
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2023
Initial Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale
Patient RaceWhite